# SDR SIMA201021405

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 22,211 hours, 21,121 cycles
- Engine: Rroyce AE3007A1
- Engine time: 14,481 hours, 12,774 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4322 DURING INSPECTION FOUND AN OIL SMELL IN THE COCKPIT WITH THE NUMBER 1 BLEED AND PACK ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  NO LEAKS NOTED.  THE CAUSE OF THE SMOKE WAS DETERMINED TO BE FROM A FAULTY NR 4 CARBON SEAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
